# SDR ASAA2015070412407

- Difficulty date: July 4, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 24,265 hours, 7,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT TRANSITION PANEL CRACKED AT BS 747.  ACFT GROUNDED.  REPAIRED THE TRANSTITION PANEL IAW SRM 53-00-53-2R-5.
